MMN-2326

Oscillatory behavior of second order damped neutral differential equations with distributed deviating arguments

  • Said R. Grace, Cairo University, Department of Engineering Mathematics, Faculty of Engineering, saidgrace@yahoo.com
  • John R. Graef, Department of Mathematics, University of Tennessee at Chattanooga, John-Graef@utc.edu
  • Ercan Tunc, Gaziosmanpasa University, Department of Mathematics, Faculty of Arts and Sciences, ercantunc72@yahoo.com

Abstract

The authors establish some new criteria for the oscillation of second order damped nonlinear neutral differential equations with distributed deviating arguments. Two examples are also provided to illustrate the results.


Vol. 18 (2017), No. 2, pp. 759-769
DOI: 10.18514/MMN.2017.2326


Download: MMN-2326